Alert archive / Hawaii / Blizzard Warnings in 2014
Blizzard Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this blizzard warning at Dec 23, 2014, 9:37 AM HST for Hawaii County, Hawaii. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2014, 9:37 AM HST (19:37 UTC)
- Expired
- Dec 25, 2014, 2:40 AM HST
- In force
- 41 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 7.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
555 WWHW40 PHFO 231937 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 937 AM HST TUE DEC 23 2014 ...BLIZZARD WARNING FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA... .DEVELOPING LOW PRESSURE ALOFT OVER THE STATE IS GENERATING VERY STRONG WINDS ACROSS THE SUMMITS OF THE HIGH SUMMITS OF THE BIG ISLAND. THESE WINDS WILL INCREASE THROUGH THE DAY AND REMAIN ELEVATED THROUGH WEDNESDAY. THE LOW ALOFT IS ALSO PRODUCING A BAND OF DEEP MOISTURE OVER THE EASTERN END OF THE STATE. SOME SNOW SHOWERS HAVE ALREADY OCCURRED ON THE SUMMITS...AND AS MOISTURE INCREASES TODAY...PERIODS OF HEAVY SNOW ARE EXPECTED...LEADING TO DANGEROUS CONDITIONS. HIZ028-240745- /O.UPG.PHFO.BZ.A.0001.000000T0000Z-141225T0400Z/ /O.NEW.PHFO.BZ.W.0001.141223T1937Z-141225T0400Z/ BIG ISLAND SUMMITS- 937 AM HST TUE DEC 23 2014 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * LOCATIONS...MAUNA KEA AND MAUNA LOA ABOVE 11500 FEET. * HAZARD TYPES...VERY STRONG WINDS AND BITTERLY COLD WIND CHILLS. HEAVY SNOW...BLOWING AND DRIFTING SNOW...AND LIGHTNING STRIKES. * ACCUMULATIONS...UP TO 12 INCHES THROUGH WEDNESDAY...WITH HIGHER DRIFTS. * TIMING...THROUGH WEDNESDAY. * IMPACTS...EXTREMELY HAZARDOUS AND POTENTIALLY LIFE-THREATENING CONDITIONS FOR ANYONE ATTEMPTING TO DRIVE OR HIKE TO THE SUMMITS. * WINDS...SOUTH INCREASING TO 45 TO 65 MPH WITH GUSTS OVER 90 MPH. * TEMPERATURES...UPPER 20S TO LOWER 30S. * VISIBILITIES...BELOW ONE QUARTER MILE IN HEAVY SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ WROE
4 follow-up statements
015 WWHW40 PHFO 240155 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 355 PM HST TUE DEC 23 2014 ...BLIZZARD WARNING FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA... .DEVELOPING LOW PRESSURE ALOFT TO THE WEST OF THE BIG ISLAND WILL CONTINUE TO DRAW DEEP MOISTURE OVER THE SUMMITS TONIGHT... LEADING TO PERIODS OF HEAVY SNOW AND LOW VISIBILITY ON THE HIGH SUMMITS. WINDS HAVE BEEN SLOW TO INCREASE BUT WILL STRAIGHTEN RAPIDLY OVERNIGHT. WHILE SNOW CHANCES WILL DIMINISH ON WEDNESDAY...VERY STRONG WINDS WILL CONTINUE...POSSIBLY THROUGH WEDNESDAY NIGHT. HIZ028-241400- /O.CON.PHFO.BZ.W.0001.000000T0000Z-141225T0400Z/ BIG ISLAND SUMMITS- 355 PM HST TUE DEC 23 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * LOCATIONS...MAUNA KEA AND MAUNA LOA ABOVE 11500 FEET. * HAZARD TYPES...VERY STRONG WINDS AND BITTERLY COLD WIND CHILLS. HEAVY SNOW...BLOWING AND DRIFTING SNOW...AND LIGHTNING STRIKES. * ACCUMULATIONS...UP TO 8 INCHES THROUGH WEDNESDAY...WITH HIGHER DRIFTS. * TIMING...THROUGH WEDNESDAY. * IMPACTS...EXTREMELY HAZARDOUS AND POTENTIALLY LIFE-THREATENING CONDITIONS FOR ANYONE ATTEMPTING TO DRIVE OR HIKE TO THE SUMMITS. * WINDS...SOUTH INCREASING TO 45 TO 65 MPH WITH GUSTS OVER 90 MPH. * TEMPERATURES...UPPER 20S TO LOWER 30S. * VISIBILITIES...BELOW ONE QUARTER MILE IN HEAVY SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ WROE
145 WWHW40 PHFO 241339 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 339 AM HST WED DEC 24 2014 ...BLIZZARD WARNING FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA... .A SHARP UPPER TROUGH TO THE WEST OF THE BIG ISLAND WILL CONTINUE TO DRAW DEEP MOISTURE OVER THE SUMMITS TODAY...LEADING TO PERIODS OF HEAVY SNOW AND LOW VISIBILITY ON THE HIGH SUMMITS. WINDS HAVE INCREASED RAPIDLY THIS MORNING AND ARE EXPECTED TO CONTINUE INCREASING TODAY. WHILE SNOW CHANCES WILL DIMINISH LATER TODAY...VERY STRONG WINDS WILL CONTINUE...POSSIBLY THROUGH TONIGHT. HIZ028-250145- /O.CON.PHFO.BZ.W.0001.000000T0000Z-141225T0400Z/ BIG ISLAND SUMMITS- 339 AM HST WED DEC 24 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * LOCATIONS...MAUNA KEA AND MAUNA LOA ABOVE 11500 FEET. * HAZARD TYPES...VERY STRONG WINDS AND BITTERLY COLD WIND CHILLS. HEAVY SNOW...BLOWING AND DRIFTING SNOW...AND POSSIBLE LIGHTNING STRIKES. * ACCUMULATIONS...UP TO 8 INCHES WITH HIGHER DRIFTS. * TIMING...THROUGH WEDNESDAY. * IMPACTS...EXTREMELY HAZARDOUS AND POTENTIALLY LIFE-THREATENING CONDITIONS FOR ANYONE ATTEMPTING TO DRIVE OR HIKE TO THE SUMMITS. * WINDS...SOUTH 45 TO 65 MPH WITH LOCALIZED GUSTS OVER 90 MPH. * TEMPERATURES...IN THE UPPER 30S. * VISIBILITIES...BELOW ONE QUARTER MILE IN HEAVY SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$
653 WWHW40 PHFO 250112 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 312 PM HST WED DEC 24 2014 ...BLIZZARD WARNING FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA... .STRONG WINDS COMBINING WITH PERIODS OF HEAVY SNOW AND LOW VISIBILITY WILL CONTINUE TO AFFECT THE BIG ISLAND SUMMITS THROUGH EARLY THURSDAY MORNING. HIZ028-251315- /O.EXT.PHFO.BZ.W.0001.000000T0000Z-141225T1600Z/ BIG ISLAND SUMMITS- 312 PM HST WED DEC 24 2014 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 6 AM HST THURSDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. * LOCATIONS...MAUNA KEA AND MAUNA LOA ABOVE 11500 FEET. * HAZARD TYPES...VERY STRONG WINDS AND BITTERLY COLD WIND CHILLS. HEAVY SNOW...BLOWING AND DRIFTING SNOW...AND POSSIBLE LIGHTNING STRIKES. * ACCUMULATIONS....UP TO 2 INCHES. * TIMING...THROUGH 6 AM HST THURSDAY. * IMPACTS...EXTREMELY HAZARDOUS AND POTENTIALLY LIFE-THREATENING CONDITIONS FOR ANYONE ATTEMPTING TO DRIVE OR HIKE TO THE SUMMITS. * WINDS...SOUTHWEST 40 TO 55 MPH WITH LOCALIZED GUSTS OVER 80 MPH. * TEMPERATURES...IN THE UPPER 20S. * VISIBILITIES...BELOW ONE QUARTER MILE IN HEAVY SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$
725 WWHW40 PHFO 251240 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 240 AM HST THU DEC 25 2014 HIZ028-251345- /O.CAN.PHFO.BZ.W.0001.000000T0000Z-141225T1600Z/ BIG ISLAND SUMMITS- 240 AM HST THU DEC 25 2014 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE BLIZZARD WARNING. CONDITIONS AT THE SUMMITS ARE IMPROVING AND THE BLIZZARD WARNING IS NO LONGER IN EFFECT. HOWEVER...WIND SPEEDS WILL REMAIN HIGH TODAY FOR WHICH A HIGH WIND WARNING IS IN EFFECT UNTIL EARLY THIS EVENING. $$ REYNES
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this blizzard warning went out at Dec 23, 3:30 AM HST, 6 hours 7 minutes earlier.
Area forecast discussion, Dec 23, 3:30 AM HST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST TUE DEC 23 2014 .SYNOPSIS... THUNDERSTORMS ARE LIKELY ACROSS THE MAIN HAWAIIAN ISLANDS AS A POTENT DISTURBANCE ALOFT DROPS OVER THE STATE. THE POTENTIAL FOR HEAVY FLOODING RAINFALL AND THUNDERSTORMS...AS WELL AS DANGEROUS WINTER WEATHER ON THE BIG ISLAND SUMMITS...WILL PERSIST THROUGH AT LEAST WEDNESDAY. DRIER CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY. && .DISCUSSION... THE LEADING EDGE OF A SLOW-MOVING FRONT WILL REMAIN NEAR THE BIG ISLAND THROUGH TODAY. A STRONG MID TO UPPER LEVEL TROUGH APPROACHING THE MAIN HAWAIIAN ISLANDS FROM THE NORTHWEST IS RAPIDLY DESTABILIZATION THE ATMOSPHERE...RAISING THE PROBABILITY FOR THUNDERSTORMS. A STRONG MID TO UPPER LEVEL TROUGH CURRENTLY JUST NORTHWEST OF KAUAI WILL MOVE OVER THE ISLANDS TODAY. WHILE THE GREATEST THUNDERSTORM THREAT WILL BE ALONG AND JUST WEST OF THE FRONT NEAR THE BIG ISLAND...THUNDERSTORMS COULD POP UP ANYWHERE WITHIN THE UPPER TROUGH OVER THE WESTERN ISLANDS. THESE THUNDERSTORMS COULD BE STRONG WITH THE POTENTIAL TO PRODUCE HAZARDOUS LIGHTNING...STRONG AND GUSTY WINDS...HAIL...AND HEAVY RAINFALL. THE THREAT FOR HEAVY SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH AT LEAST WEDNESDAY AS THE TROUGH ALOFT FORMS A STRONG CUTOFF LOW. THE FRONTAL BOUNDARY WILL LIKELY WASH OUT THROUGH THE DAY TODAY. HOWEVER...THE CUTOFF LOW WILL MEANDER NEARBY...AND MODELS DEPICT DEEP MOISTURE BEING DRAWN OVER THE ISLANDS FROM THE SOUTHEAST WITH A SURFACE LOW POSSIBLY DEVELOPING OVER THE ISLANDS. THE THREAT FOR HEAVY FLOODING RAINFALL WITH THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST WEDNESDAY...AND A FLASH FLOOD WATCH REMAINS IN PLACE THROUGH WEDNESDAY AFTERNOON. HAZARDOUS WEATHER IS ALSO POSSIBLE OVER THE BIG ISLAND SUMMITS. AS THE UPPER LEVEL TROUGH MOVES EASTWARD AND FORMS A CUTOFF LOW...VERY WINDY CONDITIONS WILL OCCUR ON THE HIGH BIG ISLAND SUMMITS...AND A HIGH WIND WARNING REMAINS IN EFFECT. AS DEEP MOISTURE IS DRAWN TOWARD THE STATE TODAY...PERIODS OF HEAVY SNOW ARE POSSIBLE. IN COMBINATION WITH THE STRONG WINDS ALREADY IN PLACE...BLIZZARD CONDITIONS ARE POSSIBLE BUT ARE BY NO MEANS CERTAIN AT THIS TIME. JUST IN CASE...A BLIZZARD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. MOST FORECAST MODELS DEPICT THE CUTOFF LOW AND ANY ASSOCIATED LOW LEVEL FEATURE LIFTING OFF TO THE NORTHEAST ON THURSDAY. NORTHERLY LOW LEVEL WINDS ARE EXPECTED ALONG WITH A DECREASE IN RAINFALL. HOWEVER...THE GFS AND ECMWF ARE SHOWING ANOTHER SHORTWAVE ALOFT DROPPING NEARBY ON FRIDAY INTO SATURDAY...POSSIBLY TRIGGERING SOME INSTABILITY. && .AVIATION... THE SURFACE FRONT NEAR THE BIG ISLAND WILL CONTINUE TO DRIFT SOUTHEAST AND GRADUALLY WEAKEN. RAIN...HEAVY AT TIMES...WILL PERSIST ACROSS MAUI COUNTY AND SPREAD ACROSS THE BIG ISLAND BY AFTERNOON. A DRIER AIR MASS HAS MOVED INTO KAUAI AND OAHU AND SHOWERS IN THESE AREAS ARE BEGINNING TO TAPER OFF. AIRMET SIERRA FOR MTN OBSCURATION FOR MAUI COUNTY SHOULD REMAIN NECESSARY THROUGH THIS EVENING AND WILL LIKELY BE EXPANDED TO INCLUDE WINDWARD OAHU BY THIS AFTERNOON. AIRMET SIERRA FOR MTN OBSCURATION WILL LIKELY BE CANCELLED LATER THIS MORNING. AREAS OUTSIDE THE MOUNTAIN OBSCURATION MAY SEE OCCASIONAL MVFR CONDITIONS. STRONG AND GUSTY NORTH WINDS ALONG AND TO THE WEST OF THE FRONT HAVE NECESSITATED THE ISSUANCE OF AIRMET TANGO FOR LOW LEVEL TURBULENCE. TANGO INCLUDES KAUAI OAHU MOLOKAI LANAI MAUI...AND MAY NEED TO BE EXPANDED TO INCLUDE THE BIG ISLAND LATER TODAY. MEANWHILE A COLD UPPER LEVEL TROUGH MOVING IN FROM THE NW HAS CREATED THE POTENTIAL FOR UPPER LEVEL TURBULENCE OVER KAUAI. CONDITIONS ARE EXPECTED TO SPREAD ACROSS OAHU LATER THIS MORNING AND REACH MAUI COUNTY LATER THIS AFTERNOON. THE COLD UPPER LEVEL TROUGH WILL ALSO SERVE TO FURTHER DESTABILIZE THE AIR MASS OVER THE STATE. THUNDERSTORM POTENTIAL THIS MORNING WILL BE FOCUSED MAINLY ALONG AND JUST TO THE WEST OF THE SURFACE FRONT BUT BY AFTERNOON THE THREAT OF THUNDERSTORMS...INCLUDING SEVERE THUNDERSTORMS...WILL EXPAND TO INCLUDE THE WHOLE OF THE STATE. AVIATION HAZARDS ASSOCIATED WITH ACTIVE THUNDERSTORMS INCLUDE ICING...TURBULENCE...WIND SHEAR AND IFR CONDITIONS. && .MARINE... STRONG NORTH-NORTHEAST WINDS ARE BLOWING ACROSS THE WESTERN HALF OF THE ISLAND CHAIN BEHIND A SLOW-MOVING FRONT NEAR THE BIG ISLAND. LARGE SEAS GENERATED BY THESE WINDS WILL COMBINE WITH A LARGE NORTHWEST SWELL TO PRODUCE HAZARDOUS CONDITIONS...AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS DUE TO THESE THREATS. THE NORTHWEST SWELL HAS DIMINISHED OVERNIGHT AND THE HIGH SURF WARNING HAS BEEN DOWNGRADED TO AN ADVISORY. WE EXPECT ADVISORY LEVEL SURF WILL ALSO OCCUR ALONG SOME EAST FACING SHORES EXPOSED TO NORTHERLY SWELL. NORTH AND EAST PORTIONS OF THE BIG ISLAND MAY BE ADDED TO THIS ADVISORY LATER TODAY IF EASTERLY WINDS PRODUCE SUFFICIENTLY HIGH CHOPPY SURF CONDITIONS. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR ALL HAWAII ISLANDS. HIGH SURF ADVISORY UNTIL 6 AM HST WEDNESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-KONA-KOHALA. HIGH WIND WARNING THROUGH 6 AM HST THURSDAY FOR BIG ISLAND SUMMITS. BLIZZARD WATCH THROUGH WEDNESDAY AFTERNOON FOR BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR ALL HAWAIIAN WATERS. && DISCUSSION/MARINE...POWELL AVIATION...BEDAL
In the hours before
Local storm report, Dec 23, 8:40 AM HST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
840 AM HST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 6 ESE HAWI 20.22N 155.75W
12/23/2014 HAWAII HI EMERGENCY MNGR
HIGHWAY 270 CLOSED AT MILE MARKER 27
&&
RBALLARDThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:24 PM HST | Special Marine Warning | HFO | 51 min | |
| Dec 22, 3:43 PM HST | Blizzard Watch | HFO | Hawaii | 18 hr |
| Dec 22, 3:43 PM HST | High Wind Warning | HFO | Hawaii | 18 hr |
| Dec 22, 4:23 PM HST | Areal Flood Advisory | HFO | Kalawao | 9 hr |
| Dec 22, 6:39 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 22, 7:17 PM HST | Special Marine Warning | HFO | 118 min | |
| Dec 22, 7:29 PM HST | Areal Flood Advisory | HFO | Kauai | 5 hr |
| Dec 22, 7:46 PM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Dec 22, 8:23 PM HST | Special Marine Warning | HFO | 112 min | |
| Dec 22, 9:25 PM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Dec 22, 9:56 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 22, 9:57 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 22, 10:49 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 22, 11:57 PM HST | Special Marine Warning | HFO | 108 min | |
| Dec 23, 12:37 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 23, 1:13 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 23, 2:50 AM HST | Flash Flood Warning | HFO | Hawaii | 6 hr |
| Dec 23, 3:41 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 60 hr |
| Dec 23, 6:18 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 23, 9:44 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Dec 23, 12:44 PM HST | Areal Flood Advisory | HFO | Kauai | 6 hr |
Nearby
Blizzard Warnings in Hawaii, 2014Every blizzard warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.